ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

February 2005 , Volume 13 , Issue 2

Select all articles

Export/Reference:

Robustly transitive singular sets via approach of an extended linear Poincaré flow
Ming Li, Shaobo Gan and Lan Wen
2005, 13(2): 239-269 doi: 10.3934/dcds.2005.13.239 +[Abstract](1134) +[PDF](398.5KB)
On a hypercylicity criterion for strongly continuous semigroups
Samir EL Mourchid
2005, 13(2): 271-275 doi: 10.3934/dcds.2005.13.271 +[Abstract](802) +[PDF](172.9KB)
One dimensional Dirac equation with quadratic nonlinearities
Shuji Machihara
2005, 13(2): 277-290 doi: 10.3934/dcds.2005.13.277 +[Abstract](728) +[PDF](222.8KB)
The dynamics and geometry of the Fatou functions
Janina Kotus and Mariusz Urbański
2005, 13(2): 291-338 doi: 10.3934/dcds.2005.13.291 +[Abstract](840) +[PDF](472.3KB)
Structure of a class of traveling waves in delayed cellular neural networks
Cheng-Hsiung Hsu and Suh-Yuh Yang
2005, 13(2): 339-359 doi: 10.3934/dcds.2005.13.339 +[Abstract](812) +[PDF](453.3KB)
A multidimensional piston problem for the Euler equations for compressible flow
Shuxing Chen, Gui-Qiang Chen, Zejun Wang and Dehua Wang
2005, 13(2): 361-383 doi: 10.3934/dcds.2005.13.361 +[Abstract](980) +[PDF](339.9KB)
Global existence results for nonlinear Schrödinger equations with quadratic potentials
Rémi Carles
2005, 13(2): 385-398 doi: 10.3934/dcds.2005.13.385 +[Abstract](948) +[PDF](331.4KB)
Fluctuations of the nth return time for Axiom A diffeomorphisms
Jean-René Chazottes and Renaud Leplaideur
2005, 13(2): 399-411 doi: 10.3934/dcds.2005.13.399 +[Abstract](892) +[PDF](284.6KB)
Instability of bound states for 2D nonlinear Schrödinger equations
Tetsu Mizumachi
2005, 13(2): 413-428 doi: 10.3934/dcds.2005.13.413 +[Abstract](905) +[PDF](295.6KB)
A tridimensional phase-field model with convection for phase change of an alloy
José Luiz Boldrini and Gabriela Planas
2005, 13(2): 429-450 doi: 10.3934/dcds.2005.13.429 +[Abstract](872) +[PDF](320.6KB)
Strict inequalities for the entropy of transitive piecewise monotone maps
Michał Misiurewicz and Peter Raith
2005, 13(2): 451-468 doi: 10.3934/dcds.2005.13.451 +[Abstract](911) +[PDF](294.6KB)
Lyapunov exponents for continuous transformations and dimension theory
Luis Barreira and César Silva
2005, 13(2): 469-490 doi: 10.3934/dcds.2005.13.469 +[Abstract](1022) +[PDF](257.9KB)
Master--slave synchronization of affine cellular automaton pairs
Gelasio Salaza, Edgardo Ugalde and Jesús Urías
2005, 13(2): 491-502 doi: 10.3934/dcds.2005.13.491 +[Abstract](780) +[PDF](215.3KB)
Rate of convergence for correctors in almost periodic homogenization
Andriy Bondarenko, Guy Bouchitté, Luísa Mascarenhas and Rajesh Mahadevan
2005, 13(2): 503-514 doi: 10.3934/dcds.2005.13.503 +[Abstract](926) +[PDF](271.0KB)
Double rotations
Hideyuki Suzuki, Shunji Ito and Kazuyuki Aihara
2005, 13(2): 515-532 doi: 10.3934/dcds.2005.13.515 +[Abstract](711) +[PDF](270.5KB)
Various shadowing properties and their equivalence
Keonhee Lee and Kazuhiro Sakai
2005, 13(2): 533-540 doi: 10.3934/dcds.2005.13.533 +[Abstract](953) +[PDF](176.8KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]